淡江大學機構典藏:Item 987654321/41410
English  |  正體中文  |  简体中文  |  Items with full text/Total items : 58649/92364 (63%)
Visitors : 571062      Online Users : 82
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/41410


    Title: Circularity of numerical ranges and block-shift matrices
    Authors: 譚必信;Tam, Bit-shun
    Contributors: 淡江大學數學學系
    Date: 1994-06-01
    Issue Date: 2010-01-28 07:29:56 (UTC+8)
    Publisher: Taylor & Francis
    Abstract: Let A be a square complex matrix. Several characterizations are found for A to be permutationally similar to a block-shift matrix. One interesting equivalent condition is that the numerical range of every matrix with the same zero pattern as A is a circular disk. Equivalent conditions for the characteristic polynomial of the hermitian part of the matrix e iθA to be the same for all real values θ are also obtained.Complex matrices of order four that are unitarily similar to a block-shift matrix are identified. A result of Marcus and Pesce [6] is extended, and an open question of Li and Tsing [4] is also answered partially.
    Relation: Linear and Multilinear Algebra 37(1-3), pp.93-109
    DOI: 10.1080/03081089408818314
    Appears in Collections:[Graduate Institute & Department of Mathematics] Journal Article

    Files in This Item:

    File Description SizeFormat
    0KbUnknown289View/Open
    index.html0KbHTML28View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback